# SDR 98ZZZM779

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Inoperative
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - PILOT REPORTED THE EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT FOR THE FORWARD MAIN ENTRY DOOR IS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY AND THE REFLECTOR ASSY FOR THE MAIN ENTRY DOOR EXTERIOR ESCAPE SLIDE LIGHT ASSY.  (M)
